Has anyone else experienced this? I had my period a week after they removed a 7cm dermoid and 30% of my right ovary. I had it again last month and it was lighter than usual I went to my post op and told my doctor about it, they said everything was healing nicely and sometimes that happens, but this week I started spotting and have what feel like menstrual cramps albeit a little worse than normal and mood swings where one minute I want to cry and the next I'm fine. I called my Dr.and she says my parts just aren't in synch yet and my hormones are fluxuating, but it's been almost 8 weeks. I know I shouldn't complain too much because many of you have gone through or are going through so much more than I am, but how long does it take to quote my doctor "to synch up" and get off this roller coaster ride of emotions.
I know you don't want to hear this but give it more time. You did lose 1/3 of your ovary in surgery and your body will probably adapt. The spotting can be caused by faulty progesterone levels as your body tries to adapt. It will. If the problem persists for month or if you are in significant pain , get back in touch with your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.